Browse Title Index

Issue Title
Vol 6, No 1 (2011) Adjusting a conjecture of Erdős Abstract   PDF
Walter Carnielli, Pietro K. Carolino
Vol 3, No 1 (2008) Affinely regular polygons in an affine plane Abstract   PDF
Gábor Korchmáros, Tamás Szőnyi
Vol 7, No 2 (2012) Algorithms for classifying regular polytopes with a fixed automorphism group Abstract   PDF
Dimitri Leemans, Mark Mixer
Vol 2, No 1 (2007) An explicit treatment of biquadratic function fields Abstract   PDF
Qingquan Wu, Renate Scheidler
Vol 8, No 1 (2013) An improved bound on the number of point-surface incidences in three dimensions Abstract   PDF
Joshua Zahl
Vol 9, No 2 (2014) An inductive construction of $(2,1)$-tight graphs Abstract   PDF
Anthony Nixon, John Owen
Vol 4, No 2 (2009) Another short proof of the Joni-Rota-Godsil integral formula for counting bipartite matchings Abstract   PDF
Erin E. Emerson, Peter Mark Kayll
Vol 7, No 2 (2012) Antichains and counterpoint dichotomies Abstract   PDF
Octavio Alberto Agustin-Aquino
Vol 3, No 1 (2008) Arcs in Desarguesian nets Abstract   PDF
Annalisa Beato, Giorgio Faina, Massimo Giulietti
Vol 13, No 2 (2018) Arrangements of Homothets of a Convex Body II Abstract   PDF
Marton Naszodi, Konrad Swanepoel
Vol 2, No 2 (2007) Aspects of singular cofinality Abstract   PDF
Assaf Rinot
Vol 3, No 2 (2008) Astral (n_4) configurations of pseudolines Abstract   PDF
Leah Wrenn Berman
Vol 11, No 1 (2016) Automorphisms of circulants that respect partitions Abstract   PDF
Joy Morris
Vol 12, No 2 (2017) Ball hulls, ball intersections, and 2-center problems for gauges Abstract   PDF
Pedro Martin, Horst Martini, Margarita Spirova
Vol 11, No 1 (2016) Barnes-type Boole polynomials Abstract   PDF
Taekyun Kim, Dae San Kim
Vol 7, No 1 (2012) Beaded partitions with k colors Abstract   PDF
Louis W. Kolitsch
Vol 1, No 1 (2006) Best Simultaneous Diophantine Approximations under a Constraint on the Denominator Abstract   PDF
Iskander Aliev, Peter M Gruber
Vol 13, No 2 (2018) Binding number, minimum degree and (g,f)-factors of graphs Abstract   PDF
Takamasa Yashima
Vol 5, No 2 (2010) Bounds and constructions for n-e.c. tournaments Abstract   PDF
Anthony Bonato, Przemysław Gordinowicz, Paweł Prałat
Vol 13, No 1 (2018) Bounds for the boxicity of Mycielski graphs Abstract   PDF
Akira Kamibeppu
Vol 12, No 2 (2017) Bounds for the $m$-Eternal Domination Number of a Graph Abstract   PDF
Michael Henning, William Klostermeyer, Gary MacGillivray
Vol 12, No 1 (2017) Bounds on several versions of restrained domination number Abstract   PDF
Babak Samadi, Hamid R Golmohammadi, Abdollah Khodkar
Vol 2, No 1 (2007) Bounds on the achromatic number of partial triple systems Abstract   PDF
Peter James Dukes, Gary MacGillivray, Kristin Parton
Vol 2, No 2 (2007) Bounds on the f-vectors of tight spans Abstract   PDF
Michael Joswig, Sven Herrmann
Vol 6, No 2 (2011) Cards, permutations, and sums Abstract   PDF
Bill Sands
26 - 50 of 216 Items << < 1 2 3 4 5 6 7 8 9 > >>